| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5_13.2; -10.0 diopter implantable collamer lens into the patient's right eye (od) on (b)(6) 2023 as a replacement lens.The patient experienced low vaulting.On (b)(6) 2024 the lens was explanted, and on this same date a replacement lens of longer length was implanted and the problem was resolved.The cause of the event was reported as unknown.